| Model Number |
381534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The reported lot#: 2280007 was not found for the reported catalog#: 381534.Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ shielded iv catheter needle would not retract during use.The following information was provided by the initial reporter, translated from french: "during the installation of the catheter, a nurse from the multipurpose medicine department wanted to retract the needle by pressing the retractor button provided for this purpose, but it remained blocked, making retraction impossible.This resulted in a risk of a blood exposure accident.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.However, a trend has been identified for the reported failure and corrective actions have been initiated to investigate this type of incident and identity the root cause.H3 other text : see h10.